RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 2, Pages 328–370 (Mi izv2299)  

This article is cited in 9 scientific papers (total in 9 papers)

On quasi-Bass orders

Yu. A. Drozd, V. V. Kirichenko


Abstract: We study quasi-Bass orders over complete local Dedekind rings, i.e. orders of which every indecomposable representation module is a direct summand of an over-ring. We give a method allowing us to reduce the study of such orders to the case of “small” algebras. The Bass and quasi-Bass concepts are carried over to the case of finite-dimensional algebras.

Full text: PDF file (4874 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:2, 323–365

Bibliographic databases:

UDC: 519.49
MSC: Primary 16A10, 16A04; Secondary 14A36, 16A50, 16A52
Received: 14.07.1970

Citation: Yu. A. Drozd, V. V. Kirichenko, “On quasi-Bass orders”, Izv. Akad. Nauk SSSR Ser. Mat., 36:2 (1972), 328–370; Math. USSR-Izv., 6:2 (1972), 323–365

Citation in format AMSBIB
\Bibitem{DroKir72}
\by Yu.~A.~Drozd, V.~V.~Kirichenko
\paper On quasi-Bass orders
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 2
\pages 328--370
\mathnet{http://mi.mathnet.ru/izv2299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=304411}
\zmath{https://zbmath.org/?q=an:0234.13009}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 2
\pages 323--365
\crossref{https://doi.org/10.1070/IM1972v006n02ABEH001876}


Linking options:
  • http://mi.mathnet.ru/eng/izv2299
  • http://mi.mathnet.ru/eng/izv/v36/i2/p328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Drozd, V. V. Kirichenko, “Primary orders with a finite numbers of indecomposable representations”, Math. USSR-Izv., 7:4 (1973), 711–732  mathnet  crossref  mathscinet  zmath
    2. Judith D. Sally, Wolmer V. Vasconcelos, “Stable rings”, Journal of Pure and Applied Algebra, 4:3 (1974), 319  crossref
    3. V. V. Kirichenko, “Generalized uniserial rings”, Math. USSR-Sb., 28:4 (1976), 501–520  mathnet  crossref  mathscinet  zmath  isi
    4. Yu. A. Drozd, “Ideals in commutative rings”, Math. USSR-Sb., 30:3 (1976), 297–310  mathnet  crossref  mathscinet  zmath  isi
    5. L. F. Barannik, P. M. Gudivok, “Crossed group rings of finite groups and rings of $p$-adic integers with finitely many indecomposable integral representations”, Math. USSR-Sb., 36:2 (1980), 173–194  mathnet  crossref  mathscinet  zmath  isi
    6. Jeremy Haefner, “On Gorenstein orders”, Journal of Algebra, 132:2 (1990), 406  crossref
    7. David E. Rush, “Rings with two-generated ideals”, Journal of Pure and Applied Algebra, 73:3 (1991), 257  crossref
    8. Hiroaki Hijikata, Kenji Nishida, “Primary Orders of Finite Representation Type”, Journal of Algebra, 192:2 (1997), 592  crossref
    9. H.Pat Goeters, “Noetherian Stable Domains”, Journal of Algebra, 202:1 (1998), 343  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:242
    Full text:72
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019